# SDR SIMA20130527001

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 27,005 hours, 23,796 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE LAST EMERGENCY FLOOR STRIP HAS A BROKEN WIRE AFTER REMOVED FLOOR PANEL 261BF.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LAST EMERGENCY FLOOR STRIP IAW MM 33-50-12.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
